Journal cover image

Browse issues


Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2012 Vol. 4 No. 1/2

Special Issue on Degenerate and Singular Parabolic and Elliptic Equations

Guest Editors: Professor C.V. Pao and Professor Wei H. Ruan

 

Preface
PagesTitle and authors
3-34On uniqueness techniques for degenerate convection-diffusion problems
Boris Andreianov; Noureddine Igbida
DOI: 10.1504/IJDSDE.2012.045992

35-55On uniform global attractors for a class of non-autonomous degenerate parabolic equations
Cung The Anh; Nguyen Dinh Binh; Le Thi Thuy
DOI: 10.1504/IJDSDE.2012.045993

56-69Complete quenching for a degenerate parabolic problem with a localised nonlinear source
C.Y. Chan; X.O. Jiang
DOI: 10.1504/IJDSDE.2012.045994

70-77A note on spatial uniformation for Fisher-KPP type equations with a concentration dependent diffusion
J.I. Díaz
DOI: 10.1504/IJDSDE.2012.045995

78-92A note on entropy solutions for degenerate parabolic equations with L1 ∩ Lp data
Mostafa Bendahmane; Kenneth Hvistendahl Karlsen
DOI: 10.1504/IJDSDE.2012.045996

93-102Superdiffusive blow-up with advection
C.M. Kirk; W.E. Olmstead
DOI: 10.1504/IJDSDE.2012.045997

103-125Weak solutions for some nonlinear elliptic problem with variable exponent and measure data
Stanislas Ouaro; Safimba Soma
DOI: 10.1504/IJDSDE.2012.045998

126-153Infinite-time gradient blow-up in a degenerate parabolic equation
Michael Winkler
DOI: 10.1504/IJDSDE.2012.046001

154-168Quenching behaviour for nonlinear degenerate parabolic problems
W.Y. Chan
DOI: 10.1504/IJDSDE.2012.045999

169-186Existence and nonexistence of ground state solutions for quasilinear elliptic equations with a convection term
Xiaoyan Cao; Zuodong Yang
DOI: 10.1504/IJDSDE.2012.046000